m+Medelevator.RU
← Поиск публикаций
BMJ case reports · 2019

Beware of bone pain with bisphosphonates.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Mailoo Venthan Jeyaratnam, Srinivas Vidya, Turner Jeremy, Fraser William Duncan

Аннотация

A 71-year-old woman who had been taking ibandronate for 10 years presented to an Endocrinology Department with persistent mid-thigh pain. Pelvic X-ray showed bilateral femoral cortical expansion, indicating impending atypical femoral fractures (AFFs). AFFs have been linked to long-term bisphosphonate therapy and have morbidity and mortality similar to that of hip fractures. Such fractures can be averted by regular reviews of bisphosphonate therapy and vigilance for prodromal symptoms. This patient's bisphosphonate therapy was stopped, and fractures were avoided by treatment with vitamin D and parathyroid hormone.

Предметные рубрики MeSH